MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK MALE EXTERNAL CATHETER; PUREWICK MALE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK MALE EXTERNAL CATHETER; PUREWICK MALE CATHETER
Catalog Number PWMX30
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient advised there are occasional adhesion problems as well as the urine sometimes staying in the wicks and not suctioning all the way.Patient also advised the wick is slightly uncomfortable to remove.No additional information provided.It is unclear if troubleshooting was performed.It is unknown if lot/serial number was requested.No medical impact or medical intervention reported.

Brand Name
PUREWICK MALE EXTERNAL CATHETER
Common Device Name
PUREWICK MALE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24422034
Report Number1018233-2026-01159
Device Sequence Number5878386
Product Code NZU
UDI-Device Identifier00801741226465
UDI-Public(01)00801741226465
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWMX30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale